# SDR DLM90010228

- Difficulty date: February 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 13,593 hours, 7,313 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Cable
- Part number: 3913359557
- Condition: Out Of Adj
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE TAIL CONE JETTISON CHECK AT DFW, D-2 LETTER CHECK.  FROM NON ROUTINE CARD 50:  HANDLE INOP DURING TAIL CONE JETTISON TEST, OUTSIDE DEPLOY HANDLE WOULD NOT OPERATE.  HANDLE APPEARS TO BE CAUGHT BEHIND AIRCRAFT SKIN.  STRAIGHTENED AND ADJUSTED HANDLE RETAINING CLIPS.  OPS CHECK GOOD.
